# SDR ZZDA2008174

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN CORRODED BEYOND LIMITS.  CUT OUT CORRODED SECTION & REPLACED WITH SPLICE REPAIR PER B717 SRM 53-20-15 REPAIR 7.
